Automorphic properties of generating functions for generalized odd rank moments and odd Durfee symbols

Alfes C, Bringmann K, Lovejoy J (2011)
Mathematical Proceedings of the Cambridge Philosophical Society 151(3): 385-406.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Alfes, ClaudiaUniBi ; Bringmann, Kathrin; Lovejoy, Jeremy
Abstract / Bemerkung
We define two-parameter generalizations of Andrews' (k+1)-marked odd Durfee symbols and 2kth symmetrized odd rank moments, and study the automorphic properties of some of their generating functions. Whenk= 0 we obtain families of modular forms and mock modular forms. Whenk≥ 1, we find quasimodular forms and quasimock modular forms.
Erscheinungsjahr
2011
Zeitschriftentitel
Mathematical Proceedings of the Cambridge Philosophical Society
Band
151
Ausgabe
3
Seite(n)
385-406
ISSN
0305-0041
eISSN
1469-8064
Page URI
https://pub.uni-bielefeld.de/record/2954976

Zitieren

Alfes C, Bringmann K, Lovejoy J. Automorphic properties of generating functions for generalized odd rank moments and odd Durfee symbols. Mathematical Proceedings of the Cambridge Philosophical Society. 2011;151(3):385-406.
Alfes, C., Bringmann, K., & Lovejoy, J. (2011). Automorphic properties of generating functions for generalized odd rank moments and odd Durfee symbols. Mathematical Proceedings of the Cambridge Philosophical Society, 151(3), 385-406. https://doi.org/10.1017/S0305004111000375
Alfes, C., Bringmann, K., and Lovejoy, J. (2011). Automorphic properties of generating functions for generalized odd rank moments and odd Durfee symbols. Mathematical Proceedings of the Cambridge Philosophical Society 151, 385-406.
Alfes, C., Bringmann, K., & Lovejoy, J., 2011. Automorphic properties of generating functions for generalized odd rank moments and odd Durfee symbols. Mathematical Proceedings of the Cambridge Philosophical Society, 151(3), p 385-406.
C. Alfes, K. Bringmann, and J. Lovejoy, “Automorphic properties of generating functions for generalized odd rank moments and odd Durfee symbols”, Mathematical Proceedings of the Cambridge Philosophical Society, vol. 151, 2011, pp. 385-406.
Alfes, C., Bringmann, K., Lovejoy, J.: Automorphic properties of generating functions for generalized odd rank moments and odd Durfee symbols. Mathematical Proceedings of the Cambridge Philosophical Society. 151, 385-406 (2011).
Alfes, Claudia, Bringmann, Kathrin, and Lovejoy, Jeremy. “Automorphic properties of generating functions for generalized odd rank moments and odd Durfee symbols”. Mathematical Proceedings of the Cambridge Philosophical Society 151.3 (2011): 385-406.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar